# SDR SB08032

- Difficulty date: May 23, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE AFT LEFT TOP EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT TOP EMERGENCY FLASHLIGHT.  OPERATIONAL CHECK GOOD.
